# SDR SWIA2020021848509

- Difficulty date: November 25, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM # 6568. L/H ENGINE FWD LOWER FAN COWL DOOR BETWEEN FS 1031.00 AND FS 1047.00 AT THE 4 O'CLOCK POSITION. 1 DENT WITH IN LIMITS DEPTH OF DENT WAS .058 " LENTH WAS 1 INCH WIDTH WAS 18/32 INCH. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C-CHECK) RO 2/14/2020   DRESSED BACK DENT ON LH ENGINE FWD LOWER FAN COWL DOOR BETWEEN FS1031 TO FS1047 AT THE 4 O' CLOCK POSITION REF BOMBARDIER REO ALL STEPS COMPLETED.SEE CONTINUE CARD FOR DETAILS.
